File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Delay-dependent stochastic stability and H ∞ analysis for time-delay systems with Markovian jumping parameters

TitleDelay-dependent stochastic stability and H ∞ analysis for time-delay systems with Markovian jumping parameters
Authors
KeywordsH ∞ Disturbance Attenuation
Linear Matrix Inequality (Lmi)
Linear Systems
Markovian Jumping Parameters
Time-Delay
Issue Date2004
PublisherPergamon. The Journal's web site is located at http://www.elsevier.com/locate/jfranklin
Citation
Journal Of The Franklin Institute, 2004, v. 340 n. 6-7, p. 423-434 How to Cite?
AbstractThis paper studies the problem of the stochastic stability and H ∞ disturbance attenuation for linear continuous-time time-delay systems that possess randomly Markovian jumping parameters. A delay-dependent sufficient condition on the stochastic stability with given H ∞ performance is proposed using the stochastic Lyapunov-Krasovskii stability theory. The conditions are formulated as a set of coupled linear matrix inequalities. © 2003 The Franklin Institute. Published by Elsevier Ltd. All rights reserved.
Persistent Identifierhttp://hdl.handle.net/10722/156718
ISSN
2015 Impact Factor: 2.327
2015 SCImago Journal Rankings: 1.454
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorCao, YYen_US
dc.contributor.authorLam, Jen_US
dc.contributor.authorHu, Len_US
dc.date.accessioned2012-08-08T08:43:40Z-
dc.date.available2012-08-08T08:43:40Z-
dc.date.issued2004en_US
dc.identifier.citationJournal Of The Franklin Institute, 2004, v. 340 n. 6-7, p. 423-434en_US
dc.identifier.issn0016-0032en_US
dc.identifier.urihttp://hdl.handle.net/10722/156718-
dc.description.abstractThis paper studies the problem of the stochastic stability and H ∞ disturbance attenuation for linear continuous-time time-delay systems that possess randomly Markovian jumping parameters. A delay-dependent sufficient condition on the stochastic stability with given H ∞ performance is proposed using the stochastic Lyapunov-Krasovskii stability theory. The conditions are formulated as a set of coupled linear matrix inequalities. © 2003 The Franklin Institute. Published by Elsevier Ltd. All rights reserved.en_US
dc.languageengen_US
dc.publisherPergamon. The Journal's web site is located at http://www.elsevier.com/locate/jfranklinen_US
dc.relation.ispartofJournal of the Franklin Instituteen_US
dc.subjectH ∞ Disturbance Attenuationen_US
dc.subjectLinear Matrix Inequality (Lmi)en_US
dc.subjectLinear Systemsen_US
dc.subjectMarkovian Jumping Parametersen_US
dc.subjectTime-Delayen_US
dc.titleDelay-dependent stochastic stability and H ∞ analysis for time-delay systems with Markovian jumping parametersen_US
dc.typeArticleen_US
dc.identifier.emailLam, J:james.lam@hku.hken_US
dc.identifier.authorityLam, J=rp00133en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.doi10.1016/j.jfranklin.2003.09.001en_US
dc.identifier.scopuseid_2-s2.0-0942288386en_US
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-0942288386&selection=ref&src=s&origin=recordpageen_US
dc.identifier.volume340en_US
dc.identifier.issue6-7en_US
dc.identifier.spage423en_US
dc.identifier.epage434en_US
dc.identifier.isiWOS:000188952500004-
dc.publisher.placeUnited Kingdomen_US
dc.identifier.scopusauthoridCao, YY=7404524106en_US
dc.identifier.scopusauthoridLam, J=7201973414en_US
dc.identifier.scopusauthoridHu, L=7401557038en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats